# SDR UPS96821472

- Difficulty date: October 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Left
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE N/A, STRONG SMELL OF SKYDROL IN COCKPIT.  TRANSFERRED TO N/R CARD 351733/3733, REMOVED ACM DUCTS, WATER SEPARATOR AND CLEANED AND REPLACED DUCTS, INSTALLED NEW SOCK IN WATER SEPARATOR AFTER CLEANING AND REPLACED LT ACM PER M/M 21-55-01.
